# SDR DLM88070513

- Difficulty date: May 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 47,680 hours, 37,234 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 59357112
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BORE AND SURROUNDING AREA OF THE EXISTING LOWER HOLE (FRONT FACE) OF THE RT PYLON FRONT SPAR ENGINE MOUNT FITTING, P/N 5935711-2 SATATION 1307.00.  TIME LIMITED REPAIR PERFORMED IAW ERA 461312-12REV O.  AFFECTED HOLE OF FITTING P/N 5935711-2 WAS ENLARGED AND A BUSHING WAS INSTALLED PER SRM 54-04 FIG 12.
